# SDR USAA2009060891436

- Difficulty date: June 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 55,435 hours, 37,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

CLT - MAJOR REPAIR - RON CHECK - CRACKED FUSELAGE SKIN AT BS 727E + 12 INCHES, S23L.  REPAIRED FUSELAGE SKIN AT BS 727E + 12 INCHES, S23L IAW 737 SRM 53-00-01 REPAIR 31.
